Alert archive / Indiana / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 11, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 28, 2020, 4:09 PM EDT for 4 counties in Indiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2020, 4:09 PM EDT (20:09 UTC)
- Expired
- Mar 28, 2020, 4:45 PM EDT
- In force
- 36 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Clay County, IN, Owen County, IN, Sullivan County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 76 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 1:42 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 638 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.0
The text
As transmitted.
522
WUUS53 KIND 282009
SVRIND
INC021-119-153-167-282045-
/O.NEW.KIND.SV.W.0011.200328T2009Z-200328T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
409 PM EDT Sat Mar 28 2020
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Southeastern Vigo County in west central Indiana...
Northeastern Sullivan County in southwestern Indiana...
Clay County in west central Indiana...
Northwestern Owen County in west central Indiana...
* Until 445 PM EDT.
* At 409 PM EDT, a severe thunderstorm was located 10 miles north of
Sullivan, or 15 miles south of Terre Haute, moving northeast at 55
mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Brazil, Farmersburg, Knightsville, Clay City, Harmony, Staunton,
Center Point, Riley, Cory, Saline City, Bowling Green and Pimento.
This includes Interstate 70 between mile markers 12 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3961 8706 3961 8705 3957 8701 3948 8701
3947 8692 3937 8682 3917 8747 3929 8754
TIME...MOT...LOC 2009Z 235DEG 48KT 3925 8743
HAIL...1.00IN
WIND...<50MPH
$$
KH2 follow-up statements
434
WWUS53 KIND 282025
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
425 PM EDT Sat Mar 28 2020
INC119-153-167-282035-
/O.CAN.KIND.SV.W.0011.000000T0000Z-200328T2045Z/
Vigo IN-Sullivan IN-Owen IN-
425 PM EDT Sat Mar 28 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VIGO...
NORTHEASTERN SULLIVAN AND NORTHWESTERN OWEN COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
west central Indiana.
LAT...LON 3961 8706 3961 8705 3957 8701 3948 8701
3947 8692 3937 8682 3928 8727 3938 8740
TIME...MOT...LOC 2025Z 235DEG 48KT 3937 8720
$$
INC021-282045-
/O.CON.KIND.SV.W.0011.000000T0000Z-200328T2045Z/
Clay IN-
425 PM EDT Sat Mar 28 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CLAY COUNTY...
At 425 PM EDT, a severe thunderstorm was located 11 miles south of
Brazil, or 11 miles southeast of Terre Haute, moving northeast at 55
mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Brazil, Knightsville, Harmony, Staunton, Center Point, Riley, Cory,
Saline City and Bowling Green.
This includes Interstate 70 between mile markers 12 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3961 8706 3961 8705 3957 8701 3948 8701
3947 8692 3937 8682 3928 8727 3938 8740
TIME...MOT...LOC 2025Z 235DEG 48KT 3937 8720
HAIL...1.00IN
WIND...<50MPH
$$
KH463
WWUS53 KIND 282036
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
436 PM EDT Sat Mar 28 2020
INC021-282046-
/O.EXP.KIND.SV.W.0011.000000T0000Z-200328T2045Z/
Clay IN-
436 PM EDT Sat Mar 28 2020
...THE SEVERE THUNDERSTORM WARNING FOR CLAY COUNTY WILL EXPIRE AT 445
PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
west central Indiana.
LAT...LON 3961 8706 3961 8705 3957 8701 3948 8701
3947 8692 3937 8682 3928 8727 3938 8740
TIME...MOT...LOC 2036Z 235DEG 48KT 3944 8707
$$
KHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 3:34 PM EDT, 35 minutes earlier.
Area forecast discussion, Mar 28, 3:34 PM EDT, 35 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 334 PM EDT Sat Mar 28 2020 .UPDATE... The SYNOPSIS...NEAR TERM and SHORT TERM Sections have been updated below. && .SYNOPSIS... Issued at 333 PM EDT Sat Mar 28 2020 Scattered severe thunderstorms will continue through the rest of the day today and continue into the early overnight hours. Rain will end by tomorrow morning with very windy conditions during the day. Much of next week will be dry with small chances for rain during the middle of the week as a couple of upper level disturbances move through the area. && .NEAR TERM /Rest of Today and Tonight/... Issued at 333 PM EDT Sat Mar 28 2020 Active weather is expected for the rest of today and tonight as a strong upper level low pressure system tracks across the Upper Midwest and a surface cold front passes through central Indiana. Severe weather will be ongoing during the early overnight hours with the best chance for severe weather generally before midnight. Very strong low level dynamics will be in place with abundant low level shear and helicity. Instability continues to be marginal but with such abundant dynamics, severe weather will be likely. Large hail will be the primary threat with the potential for gusty winds and tornadoes. With such strong dynamics, there is a potential for significant and long tracking tornadoes. After midnight, the front will be passing through and the threat for severe weather and rain will diminish. Lows tonight will range from the upper 40s across the northwest to the upper 50s in the southeast. && .SHORT TERM /Sunday through Tuesday/... Issued at 333 PM EDT Sat Mar 28 2020 The primary concern for the period is going to be the very strong gradient winds during the day Sunday. In the aftermath of the frontal passage, very strong pressure gradient forces and strong winds aloft will bring advisory level winds in excess of 40 mph to much of central Indiana. There are some concerns that the cloud cover may inhibit winds mixing down to some degree, but there is enough confidence that there will be efficient enough mixing to bring winds in excess of 40kts. These winds will begin during the morning hours and continue until sunset. High pressure will briefly build Sunday night and Monday with dry weather expected. Another upper level low pressure system will track across the Tennessee Valley on Tuesday, but is currently not expected to bring rain to the area except for possibly the southern counties. If the low pressure changes track, higher POPs may be needed in a later forecast package. Current thoughts are the best chance for rain would be during the day Tuesday. High temperatures are expected reach the mid 50s to low 60s tomorrow and Monday and then the mid to upper 40s on Tuesday. Lows will fall into the low 30s to low 40s Sunday and Monday nights. && .LONG TERM /Tuesday Night through Saturday/... Issued at 254 PM EDT Sat Mar 28 2020 Ensembles indicate the potential for a couple of systems to affect the area during the extended, in a generally progressive flow. The first trough is expected to be in the process of passing off to the east of the local area Tuesday night. Will keep some chance PoPs for rain for Tuesday night to cover any lingering activity with this trough. There may be a relative lull in the precipitation threat by Wednesday and Thursday, as some upper ridging moves in for a time, before the next trough moves into the western Great Lakes by next Saturday. It appears from the ensembles that the best threat for precipitation with this system will be in the Friday to Saturday time frame. && .AVIATION /Discussion for 28/18Z TAF Issuance/... Issued at 1244 PM EDT Sat Mar 28 2020 VFR conditions to deteriorate to IFR at times. An active weather pattern is expected for today as widespread thunderstorms impact the terminals. Rain and thunder has begun and will continue off and on through the day. Thunderstorms may have strong winds at times, but with little to no confidence in exact timing, will have to handle gusty winds with amendments. Storms will continue through 06Z before ending shortly thereafter. Gradient winds will be on the increase tomorrow with gusts in excess of 30-40 mph by the afternoon. && .IND WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 8 AM to 8 PM EDT Sunday for INZ021-028>031- 035>049-051>057. && SYNOPSIS...White NEAR TERM...White SHORT TERM...White LONG TERM....JAS AVIATION...White
Hazardous weather outlook, Mar 28, 9:42 AM EDT, 6 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 942 AM EDT Sat Mar 28 2020 INZ038>042-047>049-054>057-062>065-068>072-291345- Tipton-Hamilton-Madison-Delaware-Randolph-Marion-Hancock-Henry- Morgan-Johnson-Shelby-Rush-Monroe-Brown-Bartholomew-Decatur-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Indianapolis, Greenfield, Cumberland, New Castle, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Bloomington, Nashville, Columbus, Greensburg, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 942 AM EDT Sat Mar 28 2020 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: An enhanced risk for severe thunderstorms. Hazards: Large hail, damaging winds, lightning, heavy rain, and tornadoes. Significant and long lasting tornadoes are possible. Timing: From 4 PM to 2 AM with best chances during the evening and early overnight hours. Discussion: A low pressure system and associated surface front will bring chances for severe weather to central Indiana today and tonight. Large hail is the primary threat with damaging winds likely. With an abundance of low level shear, there may be a few tornadoes with long lasting and significant tornadoes possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Outlook: Strong winds in excess of 40 mph on Sunday. Discussion: In the aftermath of the frontal passage, gusty winds are expected during the day Sunday. Wind gusts in excess of 40 mph will be common with gusts approaching 50 mph at times. There are additional chances for rain during the week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. .STORM MOTION STATEMENT... The expected storm motion today is from the Southwest at 55 MPH. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ021-028>031-035>037-043>046-051>053-060-061-067-291345- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Vermillion-Parke-Putnam-Hendricks-Vigo-Clay-Owen-Sullivan-Greene- Knox- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Terre Haute, Brazil, Clay City, Spencer, Sullivan, Linton, Bloomfield, and Vincennes 942 AM EDT Sat Mar 28 2020 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: A slight risk for severe thunderstorms. Hazards: Large hail, damaging winds, lightning, heavy rain, and isolated tornadoes. Timing: From 4 PM to 2 AM with best chances during the evening and early overnight hours. Discussion: A low pressure system and associated surface front will bring chances for severe weather to central Indiana today and tonight. Large hail is the primary threat with damaging winds likely. With an abundance of low level shear. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Outlook: Strong winds in excess of 40 mph on Sunday. Discussion: In the aftermath of the frontal passage, gusty winds are expected during the day Sunday. Wind gusts in excess of 40 mph will be common with gusts approaching 50 mph at times. There are additional chances for rain during the week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. .STORM MOTION STATEMENT... The expected storm motion today is from the Southwest at 55 MPH. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Mar 28, 3:05 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
305 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM HAIL CARMEL 39.97N 86.11W
03/28/2020 E0.88 INCH HAMILTON IN PUBLIC
APPROXIMATE LOCATION.
&&
BHLocal storm report, Mar 28, 3:06 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
306 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL CARMEL 39.97N 86.11W
03/28/2020 E1.00 INCH HAMILTON IN PUBLIC
APPROXIMATE LOCATION.
&&
BHLocal storm report, Mar 28, 3:08 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
308 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM HAIL CARMEL 39.97N 86.11W
03/28/2020 E0.75 INCH HAMILTON IN PUBLIC
APPROXIMATE LOCATION.
&&
BHLocal storm report, Mar 28, 3:11 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
311 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM HAIL DALEVILLE 40.12N 85.56W
03/28/2020 E1.00 INCH DELAWARE IN AMATEUR RADIO
&&
BHLocal storm report, Mar 28, 3:20 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
320 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 2 S ANDERSON 40.06N 85.69W
03/28/2020 E1.00 INCH MADISON IN COCORAHS
&&
BHLocal storm report, Mar 28, 3:21 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
321 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM HAIL 2 NW KOKOMO 40.50N 86.14W
03/28/2020 E0.75 INCH HOWARD IN PUBLIC
1142 AM HAIL 3 SE ODON 38.81N 86.95W
03/28/2020 E1.00 INCH DAVIESS IN BROADCAST MEDIA
TIME ESTIMATED FROM RADAR.
1202 PM HAIL SPRINGVILLE 38.93N 86.62W
03/28/2020 E1.00 INCH LAWRENCE IN 911 CALL CENTER
TIME ESTIMATED FROM RADAR.
1209 PM HAIL 3 NNE BEDFORD 38.90N 86.47W
03/28/2020 E0.75 INCH LAWRENCE IN TRAINED SPOTTER
1232 PM HAIL 4 W CORTLAND 38.98N 86.04W
03/28/2020 E1.00 INCH JACKSON IN 911 CALL CENTER
TIME ESTIMATED FROM RADAR.
1236 PM HAIL SHELBYVILLE 39.52N 85.78W
03/28/2020 E1.75 INCH SHELBY IN TRAINED SPOTTER
1245 PM HAIL MANILLA 39.57N 85.62W
03/28/2020 E1.00 INCH RUSH IN PUBLIC
RELAYED VIA SOCIAL MEDIA.
1250 PM HAIL RUSHVILLE 39.61N 85.45W
03/28/2020 E0.88 INCH RUSH IN EMERGENCY MNGR
APPROXIMATE LOCATION.
1256 PM TSTM WND DMG 3 N CORTLAND 39.02N 85.95W
03/28/2020 JACKSON IN PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
0120 PM HAIL 2 S RUSHVILLE 39.59N 85.44W
03/28/2020 E1.00 INCH RUSH IN PUBLIC
APPROXIMATE LOCATION AND TIME.
0220 PM HAIL 2 NW ZIONSVILLE 39.97N 86.30W
03/28/2020 E0.50 INCH BOONE IN PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
0225 PM HAIL WESTFIELD 40.05N 86.13W
03/28/2020 E0.50 INCH HAMILTON IN PUBLIC
0230 PM HAIL 2 WNW CARMEL 39.98N 86.14W
03/28/2020 E1.00 INCH HAMILTON IN PUBLIC
0232 PM HAIL 2 WNW CARMEL 39.98N 86.14W
03/28/2020 E1.00 INCH HAMILTON IN AMATEUR RADIO
0232 PM HAIL 2 NNE CARMEL 40.00N 86.09W
03/28/2020 E1.00 INCH HAMILTON IN AMATEUR RADIO
0232 PM HAIL CARMEL 39.97N 86.11W
03/28/2020 E0.75 INCH HAMILTON IN PUBLIC
APPROXIMATE LOCATION.
0235 PM HAIL 2 SE NOBLESVILLE 40.03N 86.00W
03/28/2020 E0.75 INCH HAMILTON IN PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0235 PM HAIL 2 NW CARMEL 39.99N 86.14W
03/28/2020 E0.75 INCH HAMILTON IN PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0238 PM HAIL 4 SE NOBLESVILLE 40.01N 85.99W
03/28/2020 U0.50 INCH HAMILTON IN PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
0239 PM HAIL 3 SE NOBLESVILLE 40.02N 86.00W
03/28/2020 E0.50 INCH HAMILTON IN AMATEUR RADIO
0241 PM HAIL 2 SE NOBLESVILLE 40.03N 86.00W
03/28/2020 E0.75 INCH HAMILTON IN PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0243 PM HAIL 3 SW NOBLESVILLE 40.02N 86.06W
03/28/2020 M0.88 INCH HAMILTON IN PUBLIC
0245 PM HAIL CARMEL 39.97N 86.11W
03/28/2020 E1.00 INCH HAMILTON IN PUBLIC
APPROXIMATE LOCATION.
0245 PM HAIL 3 NE CARMEL 40.00N 86.07W
03/28/2020 E1.50 INCH HAMILTON IN PUBLIC
RELAYED VIA SOCIAL MEDIA.
0246 PM HAIL CARMEL 39.97N 86.11W
03/28/2020 E0.88 INCH HAMILTON IN PUBLIC
APPROXIMATE LOCATION.
0247 PM HAIL LAPEL 40.07N 85.85W
03/28/2020 E0.88 INCH MADISON IN AMATEUR RADIO
0250 PM HAIL 2 S ANDERSON 40.06N 85.69W
03/28/2020 E1.00 INCH MADISON IN COCORAHS
0253 PM HAIL 3 N CARMEL 40.01N 86.11W
03/28/2020 E0.70 INCH HAMILTON IN PUBLIC
LOCATED AT 151ST STREET AND CAREY ROAD.
0255 PM HAIL 2 S ANDERSON 40.06N 85.68W
03/28/2020 E0.25 INCH MADISON IN EMERGENCY MNGR
APPROXIMATE LOCATION.
0256 PM HAIL CARMEL 39.97N 86.11W
03/28/2020 E1.00 INCH HAMILTON IN PUBLIC
APPROXIMATE LOCATION. RELAYED BY MEDIA.
0259 PM HAIL ANDERSON 40.09N 85.69W
03/28/2020 E1.75 INCH MADISON IN LAW ENFORCEMENT
APPROXIMATE LOCATION.
0309 PM HAIL DALEVILLE 40.12N 85.56W
03/28/2020 E1.00 INCH DELAWARE IN AMATEUR RADIO
&&The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 7:17 AM EDT | Special Weather Statement | IND | Howard | 28 min |
| Mar 28, 11:51 AM EDT | Severe Thunderstorm Warning | IND | Greene, Lawrence, Martin, Monroe | 24 min |
| Mar 28, 12:15 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Jackson, Jennings, Lawrence | 30 min |
| Mar 28, 12:34 PM EDT | Severe Thunderstorm Warning | IND | Rush, Shelby | 26 min |
| Mar 28, 2:02 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Montgomery | 28 min |
| Mar 28, 2:32 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Henry, Madison | 28 min |
| Mar 28, 2:57 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison, Randolph | 33 min |
| Mar 28, 3:26 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion | 34 min |
| Mar 28, 3:28 PM EDT | Severe Thunderstorm Warning | IND | Randolph | 19 min |
| Mar 28, 3:32 PM EDT | Wind Advisory | IND | Boone, Carroll, Clay, Clinton, Delaware, Fountain and 21 more | 28 hr |
| Mar 28, 3:56 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery | 34 min |
| Mar 28, 4:21 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Madison, Tipton | 24 min |
| Mar 28, 4:26 PM EDT | Severe Thunderstorm Warning | IND | Parke, Vermillion, Vigo | 34 min |
| Mar 28, 4:42 PM EDT | Severe Thunderstorm Warning | IND | Boone, Delaware, Hamilton, Madison, Tipton | 33 min |
| Mar 28, 4:54 PM EDT | Flash Flood Warning | IND | Boone, Hamilton, Montgomery | 9 hr |
| Mar 28, 4:56 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Parke, Putnam | 34 min |
| Mar 28, 5:02 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion, Morgan, Putnam | 28 min |
| Mar 28, 5:10 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Henry, Madison, Randolph | 35 min |
| Mar 28, 5:16 PM EDT | Flash Flood Warning | IND | Delaware, Madison | 9 hr |
| Mar 28, 5:37 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison, Randolph | 38 min |
| Mar 28, 6:25 PM EDT | Flash Flood Warning | IND | Randolph | 3 hr |
| Mar 28, 6:52 PM EDT | River Flood Warning | IND | Delaware, Randolph | 48 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.